The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 2

Preprint: Stable wavelet bases on non-uniform meshes.
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Rob Stevenson (

PostPosted: Thu Jan 30, 1997 3:44 pm    
Subject: Preprint: Stable wavelet bases on non-uniform meshes.
Reply with quote

#5 Preprint: Stable wavelet bases on non-uniform meshes.

Title: Piecewise linear (pre-)wavelets on non-uniform meshes
Author: Rob Stevenson

Abstract: In this paper, an explicit construction of compactly
supported prewavelets on linear finite element spaces is introduced on
non-uniform meshes on polyhedron domains and on boundaries of such
domains. The obtained bases are stable in the Sobolev spaces H^r for
-3/2<r<3/2. The only condition we need is that of uniform
refinements. Compared to existing prewavelets bases on uniform meshes,
with our construction the basis transformation from wavelet- to nodal
basis (the wavelet transform) can be implemented more efficiently.

A copy can be downloaded from

or can be obtained by emailing me at the address below

Best regards,
Rob Stevenson

Department of Mathematics, University of Nijmegen, The Netherlands
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.023850 seconds : 18 queries executed : GZIP compression disabled